# SDR ABXA9600220

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 992240589
- Condition: Corroded
- Location: Bs 163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND H-CHANNEL CORRODED AT STA 163.  REPAIRED IAW ABX REA D953-13801-MR.
